# SDR AALA201808299003

- Difficulty date: August 25, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 53,216 hours, 30,568 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PACK COVER CAME OFF.  INSTALLED THE DOOR SLIDE PACK COVER, OK FOR SERVICE.
